# SDR IPXA2017070518957

- Difficulty date: June 15, 2017
- Submitted: July 5, 2017
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 64,724 hours, 12,195 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: AMC704995
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, VERTICAL STAB RT SIDE SKIN HAS DAMAGE AT  ZFR 453.5 AND YV 247.0.   REPAIRED IAW EA 011-5530-01-A6859, REV I/R, AND EO MD11-5530-64788-A.  MAJOR.
